The Annals of Applied Probability

Pseudolikelihood for Exponential Family Models of Spatial Point Processes

Jens Ledet Jensen and Jesper Moller

Full-text: Open access

Abstract

The pseudolikelihood for general spatial point processes including marked point processes is derived, and some of its properties are investigated. In particular, we prove consistency of the maximum pseudolikelihood estimates for Markov processes of finite range.

Article information

Source
Ann. Appl. Probab., Volume 1, Number 3 (1991), 445-461.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1177005877

Digital Object Identifier
doi:10.1214/aoap/1177005877

Mathematical Reviews number (MathSciNet)
MR1111528

Zentralblatt MATH identifier
0736.60045

JSTOR
links.jstor.org

Subjects
Primary: 60G55: Point processes
Secondary: 60J25: Continuous-time Markov processes on general state spaces

Keywords
Coding consistency exponential models hardcore process marked point processes Markov point processes pseudolikelihood random processes of balls spatial point processes spatial statistics Strauss process

Citation

Jensen, Jens Ledet; Moller, Jesper. Pseudolikelihood for Exponential Family Models of Spatial Point Processes. Ann. Appl. Probab. 1 (1991), no. 3, 445--461. doi:10.1214/aoap/1177005877. https://projecteuclid.org/euclid.aoap/1177005877


Export citation